Alert archive / Ohio / River Flood Warnings in 2007

River Flood Warning 66, NWS Cleveland, OH

August 20, 2007Erie County, Huron County, Ohio

NWS Cleveland, OH issued this river flood warning at Aug 20, 2007, 1:01 PM EDT for Erie County, Huron County, Ohio. It took effect at Aug 20, 2007, 1:58 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Aug 20, 2007, 1:01 PM EDT (17:01 UTC)
In effect from
Aug 20, 2007, 1:58 PM EDT
Expired
Aug 21, 2007, 12:54 PM EDT
In force
23 hr
Issued by
NWS Cleveland, OH
Flood severity
Moderate

Counties Erie County, OH, Huron County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Huron River at Milan (MILO1).

Action stage
14 ft
Minor stage
18 ft
Moderate stage
19.5 ft
Major stage
22.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04199000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 201701
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
101 PM EDT MON AUG 20 2007

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO

  HURON RIVER NEAR MILAN

.VERY HEAVY RAINFALL OF THREE TO THREE AND A HALF INCHES OF RAIN HAS
FALLEN THIS MORINING IN THE HEADWATERS OF THE HURON RIVER IN THE
NORWALK AREA. ADDITIONAL RAINFALL OF ONE TO THREE INCHES IS
POSSIBLE THIS AFTERNOON AS ADDITIONAL THUNDERSTORMS MOVE NORTH INTO
THE AREA. SIGNIFICANT FLOODING IS POSSIBLE ALONG THE HURON RIVER.

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC043-077-210101-
/O.NEW.KCLE.FL.W.0066.070820T1758Z-070821T2003Z/
/MILO1.2.ER.070820T1758Z.070821T0000Z.070821T1403Z.NO/
101 PM EDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HURON RIVER NEAR MILAN
* FROM THIS AFTERNOON UNTIL TUESDAY AFTERNOON.
* AT 12 PM MONDAY THE STAGE WAS...13.4 FEET AND RISING.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON 
  AND CREST BETWEEN 20.5 AND 21.5 FEET THIS EVENING.
* AT 20.0 FEET...FLOODWATERS MAY BEGIN TO AFFECT BUSINNESES ALONG THE
  RIVER NEAR THE VILLAGE OF MILAN NEAR US ROUTE 250.  WATER WILL BE 
  NEARLY A FOOT DEEP IN PORTIONS OF FRANKLIN FLATS.  LOW LYING 
  SECONDARY ROADS NEAR THE RIVER MAY BECOME IMPASSABLE.

$$
4 follow-up statements
000 
WGUS41 KCLE 210056
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
856 PM EDT MON AUG 20 2007

...OBSERVED FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO
...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO
  HURON RIVER NEAR MILAN

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC043-077-210856-
/O.EXT.KCLE.FL.W.0066.000000T0000Z-070821T2152Z/
/MILO1.3.ER.070820T1837Z.070821T0600Z.070821T1552Z.NO/
856 PM EDT MON AUG 20 2007

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE HURON RIVER NEAR MILAN
* UNTIL TUESDAY AFTERNOON.
* AT 8 PM MONDAY THE STAGE WAS...22.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 22.5 FEET BY AROUND 
  MIDNIGHT TONIGHT.
* AT 24.0 FEET...MAJOR FLOODING OCCURS IN FRANKLIN FLATS.  
  FLOODWATERS BEGIN TO IMPACT AREAS NEAR MUD BROOK ROAD.

$$
000 
WGUS41 KCLE 210237
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 PM EDT MON AUG 20 2007

...OBSERVED FLOODING CONTINUES AT MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO
...FORECAST FLOODING CONTINUES AT MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO
  HURON RIVER NEAR MILAN

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC043-077-211037-
/O.EXT.KCLE.FL.W.0066.000000T0000Z-070821T2248Z/
/MILO1.3.ER.070820T1837Z.070821T0600Z.070821T1648Z.NO/
1037 PM EDT MON AUG 20 2007

THE FLOOD WARNING CONTINUES FOR 
  THE HURON RIVER NEAR MILAN
* UNTIL TUESDAY EVENING.
* AT 9 PM MONDAY THE STAGE WAS...22.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 23.0 FEET BY AROUND 
  MIDNIGHT TONIGHT.
* AT 24.0 FEET...MAJOR FLOODING OCCURS IN FRANKLIN FLATS.  
  FLOODWATERS BEGIN TO IMPACT AREAS NEAR MUD BROOK ROAD.

$$
000 
WGUS81 KCLE 210913
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
513 AM EDT TUE AUG 21 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO


  BLACK RIVER AT ELYRIA
  HURON RIVER NEAR MILAN
  PORTAGE RIVER AT WOODVILLE
  BLANCHARD RIVER NEAR FINDLAY
  MAUMEE RIVER AT WATERVILLE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC043-077-211713-
/O.EXT.KCLE.FL.W.0066.000000T0000Z-070821T2201Z/
/MILO1.3.ER.070820T1837Z.070821T0245Z.070821T1601Z.NO/
513 AM EDT TUE AUG 21 2007

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE HURON RIVER NEAR MILAN
* UNTIL THIS EVENING.
* AT 4 AM TUESDAY THE STAGE WAS 21.1 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 20.0 FEET...FLOODWATERS MAY BEGIN TO AFFECT BUSINNESES ALONG THE
  RIVER NEAR THE VILLAGE OF MILAN NEAR US ROUTE 250.  WATER WILL BE 
  NEARLY A FOOT DEEP IN PORTIONS OF FRANKLIN FLATS.  LOW LYING 
  SECONDARY ROADS NEAR THE RIVER MAY BECOME IMPASSABLE.

$$

OHC093-211712-
/O.EXT.KCLE.FL.W.0070.000000T0000Z-070821T2320Z/
/ELRO1.1.ER.070820T2211Z.070821T0600Z.070821T1720Z.NO/
513 AM EDT TUE AUG 21 2007

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
 
THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 2 AM TUESDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

$$

OHC063-211712-
/O.CON.KCLE.FL.W.0071.070821T1155Z-070821T2100Z/
/FDYO1.1.ER.070821T1155Z.070821T1200Z.070821T1500Z.NO/
513 AM EDT TUE AUG 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY
* FROM THIS MORNING UNTIL THIS AFTERNOON.
* AT 1 AM TUESDAY THE STAGE WAS 1.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND
  CREST NEAR 11.1 FEET BY THIS MORNING.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.

$$

OHC095-173-211712-
/O.CON.KCLE.FL.W.0072.070821T1200Z-070822T2136Z/
/WTVO1.1.ER.070821T1200Z.070822T0000Z.070822T1536Z.NO/
513 AM EDT TUE AUG 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* FROM THIS MORNING UNTIL WEDNESDAY AFTERNOON.
* AT 4 AM TUESDAY THE STAGE WAS 7.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND
  CREST NEAR 10.3 FEET BY THIS EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC123-143-173-211712-
/O.EXT.KCLE.FL.W.0067.000000T0000Z-070822T2000Z/
/WDVO1.1.ER.070821T0021Z.070821T1800Z.070822T1400Z.NO/
513 AM EDT TUE AUG 21 2007

...FLOOD WARNING NOW EXPECTED TO END WEDNESDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE
* UNTIL WEDNESDAY AFTERNOON.
* AT 5 AM TUESDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.1 FEET BY THIS 
  AFTERNOON. BASED ON CURRENT RAINFALL FORECASTS...THE RIVER WILL 
  FALL BELOW FLOOD STAGE LATE TOMORROW MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$
000 
WGUS81 KCLE 211654
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1254 PM EDT TUE AUG 21 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO

  HURON RIVER NEAR MILAN

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC043-077-211724-
/O.CAN.KCLE.FL.W.0066.000000T0000Z-070821T2201Z/
/MILO1.3.ER.070820T1837Z.070821T0245Z.070821T1540Z.NO/
1254 PM EDT TUE AUG 21 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE HURON RIVER NEAR MILAN.
* AT 12 PM TUESDAY THE STAGE WAS 17.8 FEET AND FALLING.
* FLOOD STAGE IS 18.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING AND IS FORECAST 
  TO REMAIN BELOW FLOOD STAGE.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Aug 20, 12:56 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 20, 12:56 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1256 PM EDT MON AUG 20 2007

.SYNOPSIS...
A STATIONARY FRONT ACROSS OHIO WILL REMAIN IN PLACE THROUGH THE
MIDDLE OF THE WEEK...ALLOWING SHOWERS AND THUNDERSTORMS TO PERSIST
ACROSS THE REGION THROUGH WEDNESDAY. IT WILL EVENTUALLY MOVE INTO
LOWER ONTARIO WEDNESDAY...BUT SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO BE POSSIBLE UNTIL THE WEEKEND WHEN A COLD FRONT
USHERS IN COOLER DRIER AIR.

&&

.NEAR TERM /THROUGH TONIGHT/...
FRONTAL BOUNDARY SLOWLY LIFTING INTO NORTHERN OHIO WILL ALLOW MORE
OF THE CONVECTIVE TYPE PRECIP TO PUSH OVER MORE OF THE AREA TO HELP
PRODUCE LOCALLY HEAVY RAIN WHICH WILL ADD TO THE 1 TO 3 INCHES THAT
HAS FALLEN OVER THE PAST 24 HOURS OVER MUCH OF NORTHERN OHIO WITH
THE HIGHER AMOUNTS IN THE WRN COUNTIES. WL CONTINUE FLOOD WATCH. CUD
NEED TO EXTEND FLOOD WATCH TODAY IN NW PA BUT FOR NOW THAT AREA HAS
ONLY RECEIVED LIGHT RA. WL LEAVE WATCH EXPIRATION AT MIDNIGHT
TONIGHT FOR NOW AND LET DAY SHIFT TAKE ANOTHER LOOK TO DECIDE
WHETHER EXTENDING THE WATCH WILL BE NEEDED.

EVEN WITH SLIGHT RISK FOR SVR TSRA TDA INTO EARLY TNGT FOR SWRN
THIRD OF AREA WL HOLD OFF ON MENTIONING POSSIBLE SEVERE IN THOSE
ZONES DUE TO CLOUD COVER ISSUE AND LET MORN CREW GET A LOOK AT 12Z
SOUNDINGS AND DECIDE THEN WHETHER TO MENTION THE SEVERE THREAT.
HOWEVER...MENTION WILL BE MADE IN THE HWO COMING OUT AFTER THE EARLY
MORNING ZONES.

TEMPS SHOULD BE ABLE TO RISE MORE TODAY AS THE FRONT LIFTS FURTHER
NE WITH THE WARM SECTOR SPREADING FURTHER INTO THE CWA.

&&

.SHORT TERM /TUESDAY/...
WEAK UPPER LOW FROM THE REMAINS OF THE TROPICAL SYSTEM MOVE EAST
OF OHIO BY TUESDAY WITH A LITTLE MID AND UPPER RIDGING TRYING TO
BUILD INTO THE AREA FROM THE WEST. THIS SHOULD HELP TO LESSEN THE
WIDESPREAD RAIN THREAT SOME TUESDAY AND MORE SO ON TUESDAY NIGHT.

A FEW BREAKS IN THE CLOUDS ON TUESDAY SHOULD HELP TEMPS TO
RISE...ESPECIALLY IN THE SWRN PART OF THE AREA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
EXTENDED CONTINUES TO LOOK ON THE WARM AND WET SIDE...MODELS HAVE
BEEN CONSISTENT IN THIS FOR THE PAST SEVERAL DAYS. WEDNESDAY WILL
SEE HIGH PRESSURE SET UP TO OUR EAST WHILE THE LINGERING STATIONARY
FRONT MOVES INTO LOWER ONTARIO. TEMPS WILL WARM UP A BIT ON
WEDNESDAY BUT BEING IN THE WARM SECTOR...WILL PROBABLY END UP SEEING
SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS. SIMILAR THINKING ON
THURSDAY AS WELL SINCE A WEAK WAVE WILL BRUSH THE WESTERN HALF OF
THE FORECAST AREA THURSDAY AFTERNOON. SOME OF THE DETAILS WILL STILL
NEED TO BE WORKED OUT LATER IN THE WEEK...GFS PAINTS A GOOD PICTURE
OF THE OVERALL SYNOPTIC PATTERN BUT IS OVER-DOING SOME OF THE
SHORTWAVES TOWARD THE END OF THE WEEK. COULD END UP SEEING SCATTERED
THUNDERSTORMS DURING THE DAY WITH DRY EVENINGS BOTH WEDNESDAY AND
THURSDAY BUT CONTINUITY AND NEWEST GUIDANCE HINT AT LEAVING CHANCE
POPS IN PLACE BOTH DAYS. MINOR CHANGES MADE TO WED AND THU.

FRIDAY THE H5 FLOW BECOMES SOUTHWESTERLY WHILE THE SURFACE LOW JUST
TO OUR WEST ELONGATES AND SLOWS TO A CRAWL. EXPECTING THE COLD FRONT
TO SLOWLY MAKE ITS WAY ACROSS THE FORECAST AREA SATURDAY AND
EVENTUALLY INTO PA SUNDAY AFTERNOON. WILL KEEP POPS IN PLACE FRIDAY
AND SATURDAY AND ATTEMPT TO DRY THINGS OUT BY SUNDAY. FINALLY LOOKS
LIKE HIGH PRESSURE AT THE SURFACE AND ALOFT WILL TAKE HOLD OVER THE
MIDWEST BY EARLY NEXT WEEK.

AS FOR TEMPS...NO MAJOR CHANGES MADE. AS MENTIONED...WILL SEE A BIT
OF A WARM UP ON WEDNESDAY LASTING THROUGH THE EARLY PART OF THE
WEEKEND. DROPPED TEMPS INTO THE MID 70S FOR NEXT SUNDAY AS HIGH
PRESSURE MOVES IN FROM THE NORTH.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
PERIODS OF HEAVY RAIN WILL CONTINUE AT ALL TERMINALS THROUGH AT
LEAST 06Z WITH IFR/LIFR EXPECTED AT ALL SITES. SOME THUNDER WILL
LIKELY MAKE ITS WAY INTO THE SOUTHERN TERMINALS OF FDY MFD CAK AND
YNG WHERE INSTABILITY IS GREATEST BUT LEFT THUNDER OUT OF THE FORECAST
FURTHER NORTH. TONIGHT RAIN WILL CONTINUE AS THE STATIONARY FRONT
REMAINS ACROSS THE AREA...EXPECTING IFR AT ALL SITES TIL ABOUT 15Z
WHEN RAIN WILL START TO TAPER OFF.

OUTLOOK...THE FRONTAL BOUNDARY WILL CONTINUE TO CAUSE NON VFR
WEATHER THROUGH WEDNESDAY. A WARM AND MOIST SOUTHWEST FLOW WILL
DEVELOP FOR THE LATTER PART OF THE WEEK WITH A THREAT OF SHOWERS
AND THUNDERSTORMS AND NON VFR CONDITIONS AT TIMES.

&&

.MARINE...
BIG CONCERN IS THE STRENGTH OF THE EAST WINDS. THE NAM IS STRONGER
THAN THE GFS...THE STRONGEST WINDS SHOULD BE OVER THE EAST HALF OF
THE LAKE. THE GFS SEEMS BETTER SO WENT WITH THAT. THE WINDS WILL
BEGIN TO DECREASE TONIGHT AS THE WAVE MOVES ALONG THE FRONT. AT
THIS TIME NO RIP CURRENTS FORECAST...IT WILL BE CLOSE.

OUTLOOK...THE FRONTAL BOUNDARY WILL MOVE NORTH OF THE LAKE WEDNESDAY
AND THEN MAINLY A SOUTHWEST TO WEST FLOW ON THE LAKE THROUGH
THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-017>023-
     027>033-036>038-047-089.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ142-
     143.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...ADAMS
AVIATION...LEINS
MARINE...KIELTYKA
Hazardous weather outlook, Aug 20, 5:13 AM EDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
513 AM EDT MON AUG 20 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-210915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-
513 AM EDT MON AUG 20 2007

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT
FOR THE SOUTHWEST HALF OF NORTHERN OHIO ROUGHLY FROM A LINE FROM
NEAR FINDLAY TO MANSFIELD TO CANTON. THESE STORMS COULD PRODUCE
DAMAGING WINDS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>149-162>169-PAZ001>003-210915-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
513 AM EDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 5:32 AM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood6 hr
Aug 20, 7:01 AM EDTAreal Flood AdvisoryCLEErie, Huron, Seneca6 hr
Aug 20, 9:30 AM EDTAreal Flood AdvisoryCLEAshland, Lorain, Medina, Summit, Wayne8 hr
Aug 20, 9:52 AM EDTFlash Flood WarningCLEMedina, Wayne6 hr
Aug 20, 10:10 AM EDTFlash Flood WarningCLEStark, Summit6 hr
Aug 20, 10:16 AM EDTAreal Flood WarningCLEHuron, Sandusky, Seneca20 hr
Aug 20, 10:40 AM EDTAreal Flood AdvisoryCLEMahoning, Portage8 hr
Aug 20, 10:56 AM EDTAreal Flood WarningCLELorain20 hr
Aug 20, 11:18 AM EDTFlash Flood WarningCLEMahoning6 hr
Aug 20, 11:31 AM EDTAreal Flood WarningCLEWood22 hr
Aug 20, 11:36 AM EDTAreal Flood AdvisoryCLELucas, Ottawa11 hr
Aug 20, 11:58 AM EDTAreal Flood WarningCLECuyahoga, Geauga, Lake, Portage11 hr
Aug 20, 12:49 PM EDTAreal Flood WarningCLEErie18 hr
Aug 20, 1:26 PM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood4 days
Aug 20, 1:27 PM EDTSevere Thunderstorm WarningCLEWyandot55 min
Aug 20, 2:06 PM EDTRiver Flood WarningCLEGeauga, Portage, Summit8 hr
Aug 20, 2:15 PM EDTSevere Thunderstorm WarningCLECrawford45 min
Aug 20, 2:20 PM EDTTornado WarningCLECrawford, Morrow55 min
Aug 20, 2:28 PM EDTRiver Flood WarningCLECuyahoga8 hr
Aug 20, 2:34 PM EDTSevere Thunderstorm WarningCLERichland40 min
Aug 20, 2:55 PM EDTTornado WarningCLERichland24 min
Aug 20, 3:01 PM EDTSevere Thunderstorm WarningCLEAshland22 min
Aug 20, 3:04 PM EDTSevere Thunderstorm WarningCLEHolmes56 min
Aug 20, 3:10 PM EDTSevere Thunderstorm WarningCLEKnox46 min
Aug 20, 3:40 PM EDTAreal Flood WarningCLEMedina, Stark, Summit, Wayne12 hr
Aug 20, 4:27 PM EDTRiver Flood WarningCLELorain59 hr

Nearby

River Flood Warnings in Ohio, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.